# SDR IPXA10559589

- Difficulty date: April 25, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 6 SLAT LWR T/E CLOSE OUT SEAL CRACKED AT INBD END.     REPAIRED NR 6 SLAT LWR T/E CLOSEOUT SEAL IAW SRM51-70-05-0G.
